Accutane after hard breakup

Started by Chrellick23 Chrellick23

1 post in this topic

24/M

First a bit about my acne before my rant. I had cystic acne all of high school which really killed my self esteem and social skills. I was put on antibiotics which cleared things up 100% for about 3 years. 4 months ago after my breakup I started to breakout. I was put on antibiotics yet it seems I've built up immunity to them. My derm put me on accutane. 3 weeks in I had a pretty bad IB, my whole right side of face broke out in cysts. Recently it has cleared up, but some new spots are forming on my other cheek. Side effects include dry lips, dry face, fatigue, joint pain, muscle soreness and maybe depression. Now comes the part where I discuss why I might be depressed.

So I went through a really tough breakup about 4 months ago with my ex-girlfriend. She was the love of my life (and still sort of is), yet she couldn't do the distance anymore. She and I were heavy gamers (Which is where we met), and she streams on twitch.tv and is quite big on there. Ever since the breakup I haven't been gaming at all because everything reminds me of her, and I have no friends anymore because she and I met all the friends either from gaming or her twitch channel. Obviously they prefer her over me cause shes gorgeous. I feel like I'm constantly in a competition with her because I know she goes out every week and probably gets hit on my numerous guys. And it's really difficult to deal with because I have no friends to go out with to forget her. 

Before taking accutane I was feeling optimistic about life and my future for the first time after my breakup. A month in to taking accutane at 40 mg a day, I just feel worthless and I feel like I wont make any friends or find another love. I'm fairly attractive I guess but the accutane is making me so anti social because of how tired it is making me so it's hard to be interesting to others in order to try and make some friends or find another girl. 

Should I keep taking accutane? I really don't want my acne to return but it feels like I've tried every other treatment. Sorry for the long post. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up